# SDR YYFA20130709001

- Difficulty date: July 9, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,353 hours, 41,650 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETURN TO FIELD AND FLOW LIGHT ON UNABLE TO CONTROL CABIN ALTITUDE PRESENT TO 10,000 FEET.
